# SDR ERAA077298

- Difficulty date: November 16, 2001
- Submitted: December 3, 2001
- Operation: General aviation
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Aircraft time: 8,324 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Tail Rotor
- Part time: 11,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END CAP OF ONE BLADE HAS A SPLIT IN THE PAINT.  PITCH MOVEMENT FEELS ROUGH.  BLADES DAMAGED, BUSHINGS (TEFLON) DIRTY, SEALS WARPED. ACTION TAKEN:  REM'D BLADES AND SENT OUT FOR REPAIR.  DISASSEMBLED TO FACILLITATE TEFLON BEARING CLEANING . CLEANED BEARING SURFACES AND REASSEMBLED HUB WITH NEW SEALS & NUTS.  INSTALLED SERVICEABLE BLADES AND STATIC BALANCED TAILROTOR ASSY. REPAIRED IAW BO105 REM M/M CHAPTER 34 & 33 AND MARVEL BOOK.
